# SDR CALA2016092600687

- Difficulty date: September 26, 2016
- Submitted: September 26, 2016
- Operation: Air carrier
- Aircraft: N37470
- Make and model: Boeing 737924ER
- Aircraft serial: 37099
- Aircraft time: 12,697 hours, 4,282 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN EMERGENCY LIGHT WIRE HARNESS FROM WALL AT ROW 27 ABC.   REMOVED AND REPLACED THE WIRE HARNESS IAW SWPM 20-60-02, OPS CHECKED GOOD IAW AMM 33-51-00.
